MAUDE Adverse Event Report: VOLDYNE 5000 VOLUMETRIC EXERCISER; SPIROMETER, THERAPEUTIC (INCEN

VOLDYNE 5000 VOLUMETRIC EXERCISER; SPIROMETER, THERAPEUTIC (INCEN
Model Number IPN049316
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A verification of failure mode reported in the current manufacturing process was conducted as follows: 13 devices were taken from the current production p/n 8884719009 voldyne 5000 volumetric exerciser lot # 73j2100183, the samples were functionally inspected, and during the test issue reported "leak - info not provided" was not observed in the current manufacturing process.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported "complainant states that when her mother (at-home patient) attempts to use the device, it seems as if the air will not pass through it, almost like there is a leak or a crack somewhere on the device".No patient injury or harm reported.Patient condition reported as "fine".

Brand Name
VOLDYNE 5000 VOLUMETRIC EXERCISER
Common Device Name
SPIROMETER, THERAPEUTIC (INCEN
MDR Report Key12580078
Report Number3003898360-2021-00896
Device Sequence Number4488900
Product Code BWF
UDI-Device Identifier14026704630179
UDI-Public14026704630179
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K801199
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIPN049316
Device Catalogue Number8884719009
Device Lot Number73A2100284
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2021
Initial Report FDA Received Date10/05/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1